# SDR UPS06446934

- Difficulty date: May 12, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747211B
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 750-840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 750 TO 840 RBL 11 SEAT TRACK FLANGE FOUND CORRODED.  CORROSION BLEND OUT 0.034" BY 1/2" BY 2" EXCEED SRM LIMIT.  BS 750 TO BS 850 RBL11 TRACK REPAIRED AS PER SRM 53-10-05 FIG 14.
